# SDR N6WA2013072301

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 21,025 hours, 14,773 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE.  OP'S CHECKED LEFT EMERGENCY DOOR IAW AMM 52-21-00,  OP'S CHECKED GOOD.
